Alert archive / California / Wind Advisories in 2005
Wind Advisory 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 30, 2005, 6:55 PM PST for 11 counties in California. It took effect at Dec 1, 2005, 6:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2005, 6:55 PM PST (02:55 UTC)
- In effect from
- Dec 1, 2005, 6:00 AM PST
- Expired
- Dec 1, 2005, 6:00 PM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 2.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 010255 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 655 PM PST WED NOV 30 2005 ...STRONG WINDS EXPECTED THURSDAY ACROSS THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA... .LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL DEEPEN AS IT MOVES TOWARD THE OREGON-CALIFORNIA BORDER TONIGHT AND THURSDAY MORNING. AS THE LOW MOVES EAST...SOUTHERLY WINDS WILL BEGIN TO INCREASE IN THE SAN FRANCISCO BAY AREA LATE TONIGHT. WIND SPEEDS WILL THEN INCREASE RAPIDLY ON THURSDAY MORNING AHEAD OF A STRONG COLD FRONT. STRONGEST WINDS IN THE SAN FRANCISCO BAY AREA ARE EXPECTED THROUGHOUT THURSDAY MORNING AND INTO EARLY AFTERNOON. FURTHER SOUTH...FROM MONTEREY BAY SOUTHWARD...STRONGEST WINDS WILL OCCUR FROM MID MORNING THURSDAY TO LATE AFTERNOON. HIGHEST WIND SPEEDS ARE EXPECTED TO OCCUR ALONG THE COAST AND OVER HIGHER TERRAIN. CAZ505-509-011200- /O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/ /O.NEW.KMTR.HW.W.0001.051201T1400Z-051202T0000Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- 655 PM PST WED NOV 30 2005 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE RAPIDLY ON THURSDAY MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE LIKELY FROM THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. STRONGEST WINDS ARE EXPECTED ALONG THE COASTS OF MARIN COUNTY AND SAN MATEO COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY DAMAGE AND WILL MAKE DRIVING IN EXPOSED AREAS DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ006-506>508-510>513-011200- /O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/ /O.NEW.KMTR.WI.Y.0004.051201T1400Z-051202T0000Z/ SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- 655 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE RAPIDLY ON THURSDAY MORNING. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE HIGHEST FROM MID MORNING UNTIL EARLY AFTERNOON. WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE HILLS. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ514-515-517-011200- /O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/ /O.NEW.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/ MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 655 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE RAPIDLY THURSDAY MORNING. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON. WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE HILLS. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ518-011200- /O.NEW.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/ MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 655 PM PST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY. SOUTH WINDS WILL INCREASE RAPIDLY THURSDAY MORNING. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY OCCUR. $$ DYKEMA
3 follow-up statements
000 WWUS76 KMTR 011204 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 404 AM PST THU DEC 1 2005 ...STRONG WINDS EXPECTED TODAY ACROSS THE SAN FRANCISCO AND MONTEREY BAY AREAS... .LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL INTENSIFY AS IT MOVES TOWARD THE COAST THIS MORNING. WIND SPEEDS WILL INCREASE RAPIDLY AHEAD OF A STRONG COLD FRONT. STRONGEST WINDS IN THE SAN FRANCISCO BAY AREA ARE EXPECTED THROUGHOUT THE MORNING AND INTO EARLY AFTERNOON. FARTHER SOUTH...FROM MONTEREY BAY SOUTHWARD...STRONGEST WINDS WILL OCCUR FROM MID MORNING TO LATE AFTERNOON. HIGHEST WIND SPEEDS ARE EXPECTED TO OCCUR ALONG THE COAST AND OVER THE HIGHER TERRAIN. CAZ505-509-020000- /O.CON.KMTR.HW.W.0001.051201T1400Z-051202T0000Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- 404 AM PST THU DEC 1 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON FOR THE COASTAL NORTH BAY AREA AND THE SAN FRANCISCO PENINSULA COAST. SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE LIKELY FROM THIS MORNING THROUGH EARLY AFTERNOON. STRONGEST WINDS ARE EXPECTED ALONG THE COASTS OF MARIN AND SAN MATEO COUNTIES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY DAMAGE AND WILL MAKE DRIVING IN EXPOSED AREAS DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ006-506>508-510>513-020000- /O.CON.KMTR.WI.Y.0004.051201T1400Z-051202T0000Z/ SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- 404 AM PST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON FOR SAN FRANCISCO...THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS...THE SAN FRANCISCO BAY SHORELINE...EAST BAY INTERIOR VALLEYS...THE EAST BAY HILLS AND DIABLO RANGE...THE SANTA CRUZ MOUNTAINS...AND THE SANTA CLARA VALLEY. SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE HIGHEST FROM MID MORNING UNTIL EARLY AFTERNOON. WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE HILLS. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ514-515-517-518-020000- /O.CON.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/ MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 404 AM PST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS AFTERNOON FOR THE MONTEREY BAY...THE NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...CARMEL VALLEY...THE BIG SUR COAST...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST AND THE MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY. SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY OCCUR. $$ ANDERSON
000 WWUS76 KMTR 020002 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 402 PM PST THU DEC 1 2005 ...STRONG WINDS EXPECTED TODAY ACROSS THE SAN FRANCISCO AND MONTEREY BAY AREAS... .LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL INTENSIFY AS IT MOVES TOWARD THE COAST THIS MORNING. WIND SPEEDS WILL INCREASE RAPIDLY AHEAD OF A STRONG COLD FRONT. STRONGEST WINDS IN THE SAN FRANCISCO BAY AREA ARE EXPECTED THROUGHOUT THE MORNING AND INTO EARLY AFTERNOON. FARTHER SOUTH...FROM MONTEREY BAY SOUTHWARD... STRONGEST WINDS WILL OCCUR FROM MID MORNING TO LATE AFTERNOON. HIGHEST WIND SPEEDS ARE EXPECTED TO OCCUR ALONG THE COAST AND OVER THE HIGHER TERRAIN. CAZ508-511-020200- /O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0000Z/ /O.EXB.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/ SAN FRANCISCO BAY SHORELINE-EAST BAY HILLS AND DIABLO RANGE- 402 PM PST THU DEC 1 2005 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. WIND SPEEDS OF 25 TO 40 MPH ARE LIKELY WITH GUSTS TO 60 MPH THE REMAINDER OF THIS AFTERNOON. WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE HILLS. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ505-509-020200- /O.EXT.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- 402 PM PST THU DEC 1 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE LIKELY THE REMAINDER OF THIS AFTERNOON. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY DAMAGE AND WILL MAKE DRIVING IN EXPOSED AREAS DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ006-506-507-510-512-513-020200- /O.EXT.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/ SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- 402 PM PST THU DEC 1 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE HILLS. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ514-515-517-518-020200- /O.CON.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/ MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 402 PM PST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY OCCUR. $$ MHS/DD
000 WWUS76 KMTR 020221 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 621 PM PST THU DEC 1 2005 ...WINDY CONDITIONS WILL CONTINUE INTO THE EVENING HOURS ACROSS MUCH OF THE REGION... .WINDS HAVE EASED ACROSS THE NORTH BAY COUNTIES AND THE HIGH WIND WARNING AND WIND ADVISORY FOR AREAS NORTH OF SAN FRANCISCO WERE ALLOWED TO EXPIRE AT 6 PM. FURTHER SOUTH...ACROSS THE REMAINDER OF THE SAN FRANCISCO BAY AREA AND ACROSS THE MONTEREY BAY AREA...SOUTH WINDS WILL CONTINUE TO BE STRONG AND GUSTY FOR THE NEXT FEW HOURS. A WIND ADVISORY HAS BEEN EXTENDED UNTIL 9 PM FOR AREAS FROM SAN FRANCISCO SOUTHWARD. CAZ508-509-511-020500- /O.EXP.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/ /O.NEW.KMTR.WI.Y.0005.051202T0221Z-051202T0500Z/ SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY HILLS AND DIABLO RANGE- 621 PM PST THU DEC 1 2005 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH ARE LIKELY THROUGH 9 PM THIS EVENING. WINDS WILL DIMINISH FROM NORTH TO SOUTH AS THE EVENING PROGRESSES. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ505-020330- /O.EXP.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 621 PM PST THU DEC 1 2005 ...HIGH WIND WARNING HAS EXPIRED... WINDS DIMINISHED ALONG THE NORTH BAY COAST LATE THIS AFTERNOON AND BY 6 PM HAD FALLEN WELL BELOW HIGH WIND WARNING LEVELS. THEREFORE...THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. $$ CAZ006-510-512>515-517-518-020500- /O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/ /O.NEW.KMTR.WI.Y.0005.051202T0221Z-051202T0500Z/ SAN FRANCISCO-EAST BAY INTERIOR VALLEYS-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 621 PM PST THU DEC 1 2005 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. AT 6 PM PST...STRONG SOUTH WINDS CONTINUED ACROSS THE ADVISORY AREA AND WILL LIKELY PERSIST FOR THE NEXT FEW HOURS. WINDS WILL DIMINISH FROM NORTH TO SOUTH AS A COLD FRONT SLOWLY SAGS THROUGH THE AREA DURING THE REMAINDER OF THE EVENING. THIS WIND ADVISORY EXTENDS THE TIME PERIOD COVERED BY THE PREVIOUS ADVISORY WHICH WAS DUE TO EXPIRE AT 6 PM. WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY UNTIL 9 PM WITH GUSTS TO 50 MPH. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY OCCUR. $$ CAZ506-507-020330- /O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 621 PM PST THU DEC 1 2005 ...WIND ADVISORY HAS EXPIRED... WINDS DIMINISHED ACROSS INTERIOR SECTIONS OF THE NORTH BAY LATE THIS AFTERNOON AND BY 6 PM HAD FALLEN BELOW WIND ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 2:47 PM PST, 4 hours 8 minutes earlier.
Area forecast discussion, Nov 30, 2:47 PM PST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
247 PM PST WED NOV 30 2005
UPDATED AVIATION
.DISCUSSION...WATER VAPOR IMAGERY INDC A STRONG LOW PRESSURE SYSTEM
CONTINUING TO DEVELOP OVER THE EASTERN PACIFIC NEAR 40/135 WITH
ANOTHER LOW NEAR 38/142. VERY STRONG CONVECTION CONTINUES TO FIRE
UP FROM NEAR 40/130 SW TO 30/140...ESPECIALLY IN THE LAST SEVERAL
HOURS. SSMI RAIN RATES ARE .25 IN/HR AS FAR EAST AS 40/132 AS OF 1
PM LST. RAIN RATES IN THE CONVECTIVE AREA ARE GREATER THAN 1
INCH/HR. IT APPEARS THAT THE CONVECTION IS DEVELOPING IN THE CORE
OF H85 THETA E ADVECTION PER THE 18Z GFS.
THE LOW WILL MOVE TO THE COAST ON THURSDAY BRINGING PERIODS OF HEAVY
RAIN AND STRONG GUSTY WINDS. THE GFS AND NAM BRING 40 TO 50 KT LLJ
AT 925 MB TO THE COAST. AS A RESULT...A HIGH WIND WATCH HAS BEEN
ISSUED FOR THURSDAY (SEE SFONPWMTR OR WWUS 76 KMTR FOR DETAILS).
RAINFALL WILL BE HEAVIEST IN THE OROGRAPHICALLY FAVORED AREAS AS
THE LLJ WILL BE PERPENDICULAR TO THE COASTAL MOUNTAINS. THURSDAY
NIGHT THE ASSOCIATED COLD FRONT WILL BE MOVING SOUTH OUT OF THE
DISTRICT WITH THE RAIN BECOMING SHOWERY. THERE WILL STILL BE A CHANCE
OF SHOWERS FRIDAY AND FRIDAY NIGHT IN THE MOIST NW FLOW ALOFT.
RIDGING DEVELOPING OVER THE EASTPAC WILL BRING DRY WEATHER OVER THE
WEEKEND. HOWEVER...AMPLE MID AND UPPER LEVEL MOISTURE MOVING THROUGH
THE RIDGE WILL BRING MID AND HIGH CLOUDS ACROSS THE DISTRICT. DENSE
FOG IS POSSIBLE SATURDAY NIGHT IN THE INLAND VALLEYS WITH PLENTY OF
LOW LEVEL MOISTURE.
THE LAST COUPLE OF RUNS OF THE GFS HAVE HINTED AT ENERGY UNDERCUTTING
THE RIDGE ON MONDAY. THE 18Z GFS BRINGS RAIN DOWN TO MONTEREY...WHICH
IS QUITE A BIT WETTER THAN THE PREVIOUS RUN OF THE GFS. FOR NOW...
WILL KEEP A SLIGHT CHANCE OF SHOWERS FOR THE NORTH BAY.
RIDGING REBUILDS OVER THE DISTRICT FOR DRY WEATHER THE REMAINDER OF
THE WEEK. WITH MORE CLEARING AND ABUNDANT LOW LEVEL MOISTURE DENSE
FOG COULD BE A PROBLEM IN THE INLAND VALLEYS DURING THE NIGHT HOURS.
&&
.AVIATION...CEILINGS ARE EXPECTED TO LOWER WITH RAIN BEGINNING
AT STS BY AROUND 04Z. RAIN SPREADS SLOWLY SOUTH INTO THE SFO AND OAK
BY 08Z AND MRY/SNS BY 12Z. SOUTHEAST WINDS AT SFO/OAK/SJC WILL START
OUT LIGHT AFTER AROUND 03Z THEN INCREASE AFTER MIDNIGHT. THE
STRONGEST WIND EXPECTED TO BE BETWEEN 12Z AND TIME OF FRONTAL
PASSAGE EARLY THURSDAY AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
TNGT...SCA PT ARENA TO PT PIEDRAS BLANCAS AND SFO/MRY BAYS.
THU...HIGH WIND WATCH FOR THE SAN FRANCISCO BAY AREA...
SANTA CRUZ COUNTY...AND THE COAST AND SANTA LUCIA
MOUNTAINS OF MONTEREY COUNTY.
&&
PUBLIC FORECAST: STROBIN
MARINE/AVIATION: WJK/WP
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Nov 30, 3:00 PM PST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 300 PM PST WED NOV 30 2005 CAZ006-505>515-517-011400- BIG SUR COAST-SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 300 PM PST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA AND THE MONTEREY BAY AREA EXCEPT INTERIOR MONTEREY COUNTY AND SAN BENITO COUNTY. .DAY ONE...WEDNESDAY NIGHT A STORM SYSTEM WILL BRING RAIN AND GUSTY WINDS TO THE REGION BEGINNING TONIGHT. RAIN COULD BE HEAVY AT TIMES IN THE NORTHERN SAN FRANCISCO BAY AREA LATE TONIGHT. SOUTHEAST WINDS WILL BECOME QUITE STRONG AND GUSTY LATE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM WILL BRING RAIN AND GUSTY WINDS TO THE REGION THURSDAY...TAPERING OFF THURSDAY NIGHT. RAIN COULD BE HEAVY AT TIMES ON THURSDAY AND THURSDAY EVENING...ESPECIALLY IN THE HILLS. STRONG SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. A HIGH WIND WATCH HAS BEEN ISSUED. HIGH WIND WATCH..........SEE WWUS76 KMTR...SFONPWMTR FOR DETAILS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ516-518-011400- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 300 PM PST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY .DAY ONE...WEDNESDAY NIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. DYKEMA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 6:55 PM PST | High Wind Warning | MTR | Alameda, Contra Costa, Marin, San Mateo, Santa Clara, Santa Cruz and 1 more | 23 hr |
| Dec 1, 11:50 AM PST | Marine Weather Statement | MTR | 3 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.